Open Access
2016 A structure theorem for $2$-stretched Gorenstein algebras
Gianfranco Casnati, Roberto Notari
J. Commut. Algebra 8(3): 295-335 (2016). DOI: 10.1216/JCA-2016-8-3-295


In this paper, we study isomorphism classes of local, Artinian, Gorenstein $k$-algebras $A$ whose maximal ideal $\frak M$ satisfies $\dim _k(\fM ^3/\fM ^4)=1$ by means of Macaulay's inverse system generalizing a recent result by Elias and Rossi. Then we use such results in order to complete the description of the singular locus of the Gorenstein locus of $\Hilb _{11}(\p n)$.


Download Citation

Gianfranco Casnati. Roberto Notari. "A structure theorem for $2$-stretched Gorenstein algebras." J. Commut. Algebra 8 (3) 295 - 335, 2016.


Published: 2016
First available in Project Euclid: 9 September 2016

zbMATH: 1347.13009
MathSciNet: MR3546001
Digital Object Identifier: 10.1216/JCA-2016-8-3-295

Primary: 13H10
Secondary: 13H15 , 14C05

Keywords: artinian , Gorenstein algebras , local , Macaulay's correspondence , punctual Hilbert scheme

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

Vol.8 • No. 3 • 2016
Back to Top